MathSciNet Relay Station
MathSciNet bibliographic data
MR795890 (86j:05075) 05C25 (03C50 20B27)
Truss, J. K. The group of the countable universal graph. Math. Proc. Cambridge Philos. Soc. 98 (1985), no. 2, 213–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement